# SDR SIMA20140910001

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 26,693 hours, 22,828 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Condition: Faulty
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARKING BRAKE LOW PRESS, WERE NOT ABLE TO SET PARKING BRAKE AFTER PUSH BACK.  R & R NR 2 BRAKE SHUTTLE VLV.  LEAK CHECK & OPERATIONS CHECKED GOOD IAW ETN-EM-2-236.
